Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Obcessive compulsive disorder (OCD) - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :  
How can I help You?
User :   Hello i always wash my hands many times,cant stand dirt feel nervous all the time,sweaty hands,trouble breathing,shooting pains through the chest,cant sleep whats wrong with me?
User :   mess with my hands a lot too
User :   my temperature rises through fear and i feel it all the time
Doctor :  
Since How many days do you have these problems?
User :   Some years now
Doctor :   Okay
User :   im VERY shy
Doctor :  
It is Obcessive compulsive disorder
User :   cant mix with people its affecting my daily life
Doctor :  
that you have
User :   can i have medication for this?
Doctor :  
It is disordr
Doctor :  
characterized by
Doctor :  
simulus response which
Doctor :  
one cannot resist doing once you see or feel it
Doctor :  
IN your case it is dirt
Doctor :  
which makes you worry about it and wash your hands often
User :   do all my other symptoms match up to OCD?
Doctor :  
Yes it is anxiety induced by Ocd
Doctor :  
which follows in the line

Doctor :  
few will have stomach ache
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor